# SDR E0X2008F00000

- Difficulty date: January 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N52AW
- Make and model: Beech 400A
- Aircraft serial: RK115
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Part time: 4,624 hours, 1,071 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER FULLY CONFIGURING AC FOR LANDING, ON APPROACH, AT APPROX 1500 FT, AGL AND 5 MILES FROM RUNWAY, AC SUFFERED A BIRD INGESTION AND CATASTROPHIC RT ENGINE FAILURE.  THIS WAS FOLLOWED BY A SUCCESSFUL EMERGENCY LANDING WITH NO INJURIES TO PASSENGERS OR CREW.  ON LANDING, IT WAS NOTED THAT THE NORMAL BRAKES HAD FAILED AND THE EMERGENCY BRAKING SYSTEM WAS USED WHICH LOCKED UP THE BRAKES AND BLEW OUT BOTH MAIN TIRES AFTER USE.  ON EXAMINATION OF AC IT WAS FOUND THAT THE RT ENGINE WAS DESTROYED, THE COMPRESSOR BLADES WERE GONE AND THE HYDRAULIC LINES TO THE RT ENGINE WERE SEVERED.  IT WAS ALSO NOTED THAT THE ENGINE APPLIANCES WERE DAMAGED AS WELL AS THE ENGINE NOSE COWL.  ENGINE IS BEING REMOVED AND FURTHER INSPECTION IS FORTHCOMING.  (K)
